SOME FIXED POINT RESULTS FOR NONEXPANSIVE MAPPINGS IN BANACH SPACES

被引:7
|
作者
Dehici, Abdelkader [1 ]
Redjel, Najeh [1 ]
机构
[1] Univ Souk Ahras, Lab Informat & Math, Souk Ahras 41000, Algeria
关键词
Nonexpansive mapping; Fixed point; Minimal weakly compact convex subset; Goebel-Karlovitz lemma; Suzuki mapping; INVARIANT-MEANS; SEMIGROUPS; CONVERGENCE; THEOREMS;
D O I
10.23952/jnfa.2020.36
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper, we obtain some fixed point results for nonexpansive mappings defined on an intersection of a finite number of closed bounded and convex nonempty subsets in Banach spaces. Our results refine those established by Lin [Unconditional bases and fixed points of nonexpansive mappings, Pacific J. Math. 116 (1985), 69-76].
引用
收藏
页数:11
相关论文
共 50 条